|
Issue |
Title |
|
Vol 4, No 2 (2005) |
On posets of width two with positive Tits form |
Abstract
PDF
|
Vitalij M. Bondarenko, Marina V. Styopochkina |
|
Vol 2, No 2 (2003) |
On power structures |
Abstract
PDF
|
Ivica Bosnjak, Rozalia Madarasz |
|
Vol 11, No 2 (2011) |
On primarily multiplication modules over pullback rings |
Abstract
PDF
|
Reza Ebrahimi Atani, Shahabaddin Ebrahimi Atani |
|
Vol 33, No 2 (2022) |
On products of 3-paths in finite full transformation semigroups |
Abstract
PDF
|
A. T. Imam, M. J. Ibrahim |
|
Vol 12, No 2 (2011) |
On Pseudo-valuation rings and their extensions |
Abstract
PDF
|
V. K. Bhat |
|
Vol 6, No 4 (2007) |
On quantales of preradical Bland filters and differential preradical filters |
Abstract
PDF
|
Ivanna Melnyk |
|
Vol 14, No 2 (2012) |
On radical square zero rings |
Abstract
PDF
|
Claus Michael Ringel, Bao-Lin Xiong |
|
Vol 23, No 2 (2017) |
On recurrence in \(G\)-spaces |
Abstract
PDF
|
Igor V. Protasov, Ksenia D. Protasova |
|
Vol 26, No 1 (2018) |
On regular torsionless \(S\)-posets |
Abstract
PDF
|
Roghaieh Khosravi |
|
Vol 38, No 2 (2024): A special issue |
On relations between generalized norms in locally finite groups |
Abstract
PDF
|
Tetiana Lukashova, Marina Drushlyak |
|
Vol 4, No 1 (2005) |
On representation type of a pair of posets with involution |
Abstract
PDF
|
Vitalij M. Bondarenko |
|
Vol 19, No 1 (2015) |
On representations of permutations groups as isometry groups of \(n\)-semimetric spaces |
Abstract
PDF
|
Oleg Gerdiy, Bogdana Oliynyk |
|
Vol 23, No 1 (2017) |
On representations of the group of order two over local factorial rings in the weakly modular case |
Abstract
PDF
|
Vitaliy Mykhaylovych Bondarenko, Myroslav Stoika |
|
Vol 28, No 2 (2019) |
On schurity of one-sided bimodule problems |
Abstract
PDF
|
Vyacheslav Babych, Nataliya Golovashchuk |
|
Vol 6, No 3 (2007) |
On semisimple algebra codes: generator theory |
Abstract
PDF
|
Edgar Martınez-Moro |
|
Vol 10, No 2 (2010) |
On separable and \(H\)-separable polynomials in skew polynomial rings of several variables |
Abstract
PDF
|
Shuichi Ikehata |
|
Vol 10, No 1 (2010) |
On separable group rings |
Abstract
PDF
|
George Szeto, Lianyong Xue |
|
Vol 5, No 4 (2006) |
On sequences of Mealy automata and their limits |
Abstract
PDF
|
Illya I. Reznykov |
|
Vol 3, No 4 (2004) |
On simple groups of large exponents |
Abstract
PDF
|
Dmitriy Sonkin |
|
Vol 30, No 1 (2020) |
On small world non-Sunada twins and cellular Voronoi diagrams |
Abstract
PDF
|
V. Ustimenko |
|
Vol 34, No 2 (2022) |
On Smith normal forms of \(q\)-Varchenko matrices |
Abstract
PDF
|
N. Boulware, N. Jing, K. C. Misra |
|
Vol 20, No 2 (2015) |
On solvable \(Z_3\)-graded alternative algebras |
Abstract
PDF
|
Maxim Goncharov |
|
Vol 8, No 4 (2009) |
On some aspects of the theory of modules over group rings |
Abstract
PDF
|
V. V. Kirichenko, O. Yu. Dashkova |
|
Vol 8, No 4 (2009) |
On some aspects of the theory of modules over group rings |
Abstract
PDF
|
V. V. Kirichenko, O. Yu. Dashkova |
|
Vol 9, No 1 (2010) |
On some developments in investigation of groups with prescribed properties of generalized normal subgroups |
Abstract
PDF
|
V. V. Kirichenko, L. A. Kurdachenko |
|
551 - 575 of 932 Items |
<< < 18 19 20 21 22 23 24 25 26 27 > >> |